Bleeding and pain two years after nova surqe procedure (endometrial ablasion)... I am 25, and had the nova sure procedure done about two years ago. I've had no period since then. Today I woke up with the strongest urge to urinate and when I got to the bathroom I noticed slight bleeding and ever since then I've been in pain. Mostly in my lower back and abdomen. This is not like my old period pain, its becoming more severe. Plus I am having to urinate almost everytime I move. I'm desperate for answers, any ideas as to what it may be?
Welcome to ehealthforum,
Bleeding and pain that you describe (after previous endometrial ablation) is not normal and should not be ignored especially if you have not had periods for quite some time. Look out for other symptoms suggestive of UTI, or cystitis (to rule out bleeding and pain from urinary tract causes), heavy bleeding, abdominal cramps, fresh bleeding etc (to look for gynecological causes). Visit your doctor/gynecologist at the earliest for thorough examination and further evaluation to look for the underlying cause. Treatment as appropriate (based on evaluation results) would be started to help you control the symptoms. Be in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately. Take adequate rest. Drink plenty of water. Maintain healthy diet.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Vaginal and Uterus Health , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.